A de Rham isomorphism in singular cohomology and Stokes theorem for stratifolds

Ewald, C.-O. (2005) A de Rham isomorphism in singular cohomology and Stokes theorem for stratifolds. International Journal of Geometrics in Modern Physics, 2(1), pp. 63-81. (doi:10.1142/S0219887805000454)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1142/S0219887805000454

Abstract

We study the de Rham cohomology of a class of spaces with singularities which are called stratifolds. Such spaces occur in mathematical and theoretical physics. We generalize two classical results from the analysis of smooth manifolds, with outstanding applications in physics, to the class of stratifolds. The first one is Stokes theorem, the second one is the de Rham theorem which states that the de Rham cohomology of a stratifold is isomorphic to its singular cohomology with coefficients in ℝ. In fact, we give an explicit geometric construction of this isomorphism, given by integrating forms over stratifold

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Ewald, Professor Christian
Authors: Ewald, C.-O.
Subjects:Q Science > QA Mathematics
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:International Journal of Geometrics in Modern Physics
Journal Abbr.:IJGMMP
ISSN:0219-8878
ISSN (Online):1793-6977

University Staff: Request a correction | Enlighten Editors: Update this record